# SDR C2XA011A011

- Difficulty date: January 4, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4216 - THE CREW REPORTED RELAYS CLICKING AND A BURNING ODOR IN THE COCKPIT.  MAINTENANCE DETERMINED THE SOURCE OF THE BURNING ODOR TO BE COMING FROM THE NR 1 AIRCONDITIONING PACK.  THE NR 1 AIRCONDITIONING PACK WAS PLACED ON MEL REFERENCE 21-51-00, CATEGORY ''C'' CONTROL NR 003258.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
